Why Do You Feel The Ear Next To You After Being Given Drops?
I am Nurul, 19 years old, I want to ask yesterday that my ears have stools hardened, I have treated and given ear drops so that they are soft, after being given a pain, and my ear buds next to something like a blocked one, what should I do? Thank you
Ear wax is normally in the ear as a lubricant, cleaner and defense against foreign matter and inhibits bacterial growth. But some of the actions that we do can make this dirt accumulate such as cleaning the ears using neoprene buds that can make ear wax pushed and accumulate in the middle ear canal, often inserting objects into the ear canal such as the use of earplugs, narrow ear canals, excessive earwax production or also the effect of increasing age which can make ear wax drier. This buildup if left unchecked can make ear wax become more numerous and can harden and this condition is called serumen prop.
Handling serumen prop itself is done in several ways, namely giving special ear drops to soften the earwax so that it can come out on its own, one of which is given as ear drops that contain doctrine sodium and can also be helped to be cleaned by a doctor or ENT expert. Later, cleaning will be done using a special tool or with other techniques so that the remaining dirt can be cleaned so that the channel becomes clean and hearing can also be better.
If when using ear drops it feels like it's clogged it can be natural because the fluid closes in the middle ear, but if there is pain, oozing discharge, unpleasant odor, or fever, it is necessary to check with the doctor to assess whether there is an infection of the ear or one of the sores caused by an attempt to remove the cerumen prop before. Avoid prying ears using cotton buds and use ear drops as directed by your doctor.
May be useful,